Parameter-dependent H∞ Control for Time-varying Delay Polytopic Systems
- Publication Type:
- Journal Article
- Journal of Optimization Theory and Applications, 2010, 147 (1), pp. 58 - 70
- Issue Date:
This paper addresses the robust stabilization and H∞control problem for a class of linear polytopic systems with continuously distributed delays. The control objective is to design a robust H∞controller that satisfies some exponential stability constraints on the closed-loop poles. Using improved parameter-dependent Lyapunov Krasovskii functionals, new delay-dependent conditions for the robust H∞control are established in terms of linear matrix inequalities. © 2010 Springer Science+Business Media, LLC.
Please use this identifier to cite or link to this item: